SciELO - Scientific Electronic Library Online

 
vol.12 número1Well-Posedness Results for Anisotropic Nonlinear Elliptic Equations with Variable Exponent and L¹-DataConvergence Conditions for the Secant Method índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

ARGYROS, Ioannis K. An Improved Convergence and Complexity Analysis for the Interpolatory Newton Method. Cubo [online]. 2010, vol.12, n.1, pp.147-159. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000100013.

We provide an improved compared to local convergence analysis and complexity for the interpolatory Newton method for solving equations in a Banach space setting. The results are obtained using more precise error bounds than before and the same hypotheses/computational cost.

Palabras clave : Newton’s method; local convergence; Banach space; interpolatory Newton method; complexity; radius of convergence.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons